# SDR FDEA201105201914

- Difficulty date: May 20, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24748
- Aircraft time: 61,137 hours, 21,991 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Gouged
- Location: Bs 1688 S18l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 18L AT 1688 HAS A GOUGE IN THE UPPER SURFACE.  REMOVED AND REINSTALLED VENT DUCT IAW SRM 51-40-02. REMOVED DAMAGED STRINGER   IAW SRM 51-40-02. FABRICATED NEW STRINGER ON MAE TRAVELER T11/882745. INSTALLED   NEW STRINGER IAW SRM 51-40-02. FABRICATED NEW H-CLIP ON  MAE TRAVELER T11/883257.   INSTALLED NEW H-CLIP IAW SRM 51-40-02. REINSTALLED ALL PARTS REMOVED TO FOM IAW   SRM 51-40-02.  CLASSIFIED MAJOR REPAIR
